# SDR QR9R2024101000004

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13723089543
- Aircraft time: 4,386 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 78924614
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, #2 TRANSMISSION OIL PUMP PRESSURE FLUCTUATED DOWN TO .3 BAR AND THEN BACK TO NORMAL. FLUCTUATED MULTIPLE TIMES IN FLIGHT. REMOVED AND REPLACED #2 TRANSMISSION OIL TRANSDUCER IAW AMM 63-41-00, 4-4. T/F COMPLETD IAW AMM 05-60-00, 6-12.
